# SDR J7SA452099

- Difficulty date: April 5, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N623FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452099
- Aircraft time: 569 hours, 456 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 39787
- Part serial: 1042
- Condition: Failed
- Location: Anti Skid System
- Part time: 569 hours, 456 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH CREW RECEIVED A LT AND RT INBD BRAKE FAILURE CAS MESSAGE. CREW DECLARED AND IFE ON APPROACH (PLANNED DESTINATION). LANDING AND ROLL-OUT UNEVENTFUL. 4/6/09 - MX CREWS INTERROGATED SYS WITH MCOS. FOUND LT INBD ANTI-SKID VALVE SLOW AND ERRATIC. SWAPPED VALVES, THEN REMOVED AND REPLACED RT FOR FUTURE T/S. OPS CHECK GOOD AT THIS TIME. 4/8/09 - 3 ADDITIONAL CYCLES FLOWN WITH NO REPEAT ISSUES.
